# SDR SROM200700006

- Difficulty date: August 1, 2007
- Submitted: August 23, 2007
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 38,551 hours, 36,808 cycles
- Engine: Pwa JT8D17
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 616
- Part time: 38,551 hours, 36,808 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR63-CRACK ON BODY FRAME INNER CHORD BS616 RT SIDE AT STUB BEAM LOWER CHORD ATTACH (ABOVE WING BOX BL64R). DAMAGE OF BODY FRAME INNER CHORD STA 616 RT SIDE AT STUB BEAM LOWER CHORD ATTACH REMOVED IAW MFG SB 737-53-1182R1. REPAIR ANGLE INSTALLED IAW MFG SB 737-53-1182R1 AND MFG MSG NR: 1-508321689-2.

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 737-53-1182R1](https://openairdocs.org/service-documents/boeing/sb-737-53-1182.md). Cited as "SB 737-53-1182R1"
